Preprint Short Note Version 1 This version not peer reviewed

A Determinantal Expression and a Recurrence Relation for the Euler Polynomials

Version 1 : Received: 11 October 2016 / Approved: 11 October 2016 / Online: 11 October 2016 (10:40:02 CEST)

A peer-reviewed article of this Preprint also exists.

Feng Qi and Bai-Ni Guo, A determinantal expression and a recurrence relation for the Euler polynomials, Advances and Applications in Mathematical Sciences 16 (2017), no. 9, 297--309. Feng Qi and Bai-Ni Guo, A determinantal expression and a recurrence relation for the Euler polynomials, Advances and Applications in Mathematical Sciences 16 (2017), no. 9, 297--309.

Journal reference: Advances and Applications in Mathematical Sciences 2017, 16, 297-309
DOI: http://www.mililink.com/issue_content.php?id=59&iId=328&vol=16&is=9&mon=July&yer=2017&pg=283-309

Abstract

In the paper, by a very simple approach, the author establishes an expression in terms of a lower Hessenberg determinant for the Euler polynomials. By the determinantal expression, the author finds a recurrence relation for the Euler polynomials. By the way, the author derives the corresponding expression and recurrence relation for the Euler numbers.

Subject Areas

determinantal expression; recurrence relation; Euler polynomial; Euler number; Hessenberg determinant

Readers' Comments and Ratings (3)

Comment 1
Received: 26 March 2017
Commenter: kader
The commenter has declared there is no conflict of interests.
Comment: bel article
+ Respond to this comment
Comment 2
Received: 13 August 2017
Commenter: Feng Qi
Commenter's Conflict of Interests: I am the corresponding author of this paper.
Comment: This preprint has been formally accepted by Advances and Applications in Mathematical Sciences for publication in 2017.
+ Respond to this comment
Comment 3
Received: 20 September 2017
Commenter: Feng Qi
Commenter's Conflict of Interests: I am the first and corresponding author for this preprint
Comment: This preprint has been formally published as

Feng Qi and Bai-Ni Guo, A determinantal expression and a recurrence relation for the Euler polynomials, Advances and Applications in Mathematical Sciences 16 (2017), no. 9, 297--309.
+ Respond to this comment
Leave a public comment
Send a private comment to the author(s)
Rate this article
Views 0
Downloads 0
Comments 3
Metrics 0
Leave a public comment

×
Alerts
Notify me about updates to this article or when a peer-reviewed version is published.